Publication
Title
An analytical inversion of a Laplace transform related to annuities certain
Author
Language
English
Source (journal)
Insurance: mathematics and economics. - Amsterdam
Publication
Amsterdam : 1994
ISSN
0167-6687
Volume/pages
14:1(1994), p. 33-37
ISI
A1994NP20300003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.07.2017
To cite this reference